# SDR CA990804007

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEVELING OUT AT 32,000 FEET, FIRE WARNING ACTIVATED FOR NR 3 ENGINE.  ENGINE THROTTLED BACK TO IDLE AND FIRE WARNING WENT OUT.  ALL ENGINE PARAMETERS OK.  FOUND BIRD CAGE COOLING MANIFOLD ADRIFT ON NR 3 ENGINE REPAIRED.
